Top
10
Doctor insights on: What Could Reddish Brown Blood Between Periods While On The Pill Be

Share
1

1
What could reddish brown blood between periods while on the pill be?

What could reddish brown blood between periods while on the pill be?

Breakthrough Bleed: The most common side effect of oral contraceptives is unscheduled bleeding while taking active pills. This is usually temporary and will resolve within 3 cycles. If it persists, gets too heavy then contact your doctor, perhaps to try a different pill? ...Read more

2

2
There is brownish red blood period while on the pill. Should i be worried?

There is brownish red blood period while on the pill. Should i be worried?

The color isn't of: Significance. Spotting can occur on oral contraceptives. ...Read more

4

4
My periods are always brown blood. I don't ever have a red period bleed. Why is this? I am on the pill

Menstrual color: The color of menstrual blood is not relevant. Blood is blood. The color simply depends how long it has been oxidized. The color of your menstrual blood is not something you need to be paying attention to ...Read more

5

5
Awkward period. Brown blood mixed with red, thicker than usual, cramps, sexually active, really stressed, on the pill. Advice?

Awkward period. Brown blood mixed with red, thicker than usual, cramps, sexually active, really stressed, on the pill. Advice?

Wait: That is just this months period. If they are regular wait til next month.Breathe deeply and slowly to bring down stress level. Don't miss your pills. This can all be a reaction to the stress you are under. If symptoms worsen then see your doctor. ...Read more

See 1 more doctor answer
6

6
I have like brown/red blood in a clear mucus. I am about6-7 days away from getting my period. I'm on the pill (levlen (ethinyl estradiol and levonorgestrel) ed) ?

I have like brown/red blood in a clear mucus. I am about6-7 days away from getting my period. I'm on the pill (levlen (ethinyl estradiol and levonorgestrel) ed) ?

Break thru bleeding: 20% of women on birth control pills experience bleeding between periods. In those who smoke or miss taking pills the incidence is even higher. Part of the reason is the very low estrogen content of newer BCP's. This causes a thin friable endometrial lining which can bleed easily. *Since BCP's are not 100% protection from pregnancy DO A PREGNANCY TEST to rule out implantation bleeding. ...Read more

See 1 more doctor answer
7

7
I'm on the pill. Had my period at the normal time, it was abnormally heavy. Now more then a week into my new back of pills i'm having red/brown dischg?

I'm on the pill. Had my period at the normal time, it was abnormally heavy. Now more then a week into my new back of pills i'm having red/brown dischg?

Hmmm: This is a good question. If you missed a pill that could be one reason. If you were on antibiotics that could be a reason. Or it could be just a fluke occurrence. If your pill is a new brand it may be a period where your body is getting accustomed to new brand. ...Read more

9

9
3 weeks after period feeling nauseated and yuck (thinking it was a tummy bug) but now have red/brown discharge? Age 24 no longer on the pill

3 weeks after period feeling nauseated and yuck (thinking it was a tummy bug) but now have red/brown discharge? Age 24 no longer on the pill

Many options : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more